Description
Exaprin extra strength pain reliever/fever reducer from Hart Health. A special multi-ingredient formula which provides exceptional fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.
Each Exaprin coated tablet contains 110mg acetaminophen, 162mg aspirin (NSAID), 32.4mg caffeine and 152mg Salicylamide. Available in a variety of boxed quantities of two individually wrapped tablets per packet.
Hart Health #5631, 5632, 5634